Alaris Pump Injuries - February 6, 2021
There have been reports of people injured by the Alaris 8100 pump, Alaris 8015 PC unit, and associated infusion sets, which is broadly known as the Alaris System. Notably, there have been reports of uncontrolled flow of medication passing through the Alaris System and into a patient. Depending on the medication and the quantity infused, an uncontrolled flow of medication could result in life threatening injuries or even death. Visit infusionpumpinjurylawers.com for more information. If you or a loved one was injured by the Alaris System, please contact attorney Richard Paikoff by email with our form or call (530) 297-1144 for a free consultation.
Elmiron and Macula - July 8, 2020
A type of vision injury called maculopathy (macular damage) has been recently reported to be associated with the long term use of the oral medication Elmiron (pentosan polysulfate sodium) for the medical condition: interstitial cystitis. The maculopathy associated with Elmiron presents with what appears to be unique pigment changes in the macula (central part of the retina) found during eye examinations by your vision specialist. Patients suffering from this form of maculopathy may report such serious vision problems as blurry vision while reading, difficulty adapting to the dark and distorted vision. If you or a loved one have developed a pigmented maculopathy after the long term use of Elmiron for interstitial cystitis, you may be entitled to compensation. Please contact attorney/physician Lawrence Paikoff, MD, JD, by email with our form or call (530) 297-1144 for a free consultation.
Harm from Asthma Medication - May 9, 2020
Singulair, an asthma and allergy medication, also known by the generic name Montelukast has had reports of neuropsychiatric events including agitation, aggressive behavior, hostility, anxiousness, depression, disorientation, hallucinations, dream abnormalities, insomnia, memory impairment and suicidal thoughts and behavior. These neuropsychiatric events have been reported in adults, adolescents and pediatric patients, with and without a previous history of psychiatric disorder. If you or a loved one believe you have been harmed by this medication, please contact attorney/physician Lawrence Paikoff, MD, JD, by email with our form or call (530) 297-1144 for a free consultation.
Priapism due to Trazodone Medication - October 1, 2017
Trazodone is the oral medication most commonly associated with a condition known as priapism, a spontaneous prolonged erection not caused by sexual stimulation. Trazodone is an antidepressant medication that is now mainly being used off label as a sleeping pill for insomnia. Priapism, if left untreated, can lead to permanent erectile dysfunction or even impotence. Trazodone (also known as Desyrel or Oleptro) is being prescribed primarily by primary care providers such as internal medicine doctors, family medicine doctors, nurse practitioners and physician assistants who have not been properly warned by the pharmaceutical companies about this serious risk of priapism due to Trazodone. This lack of proper warning by the pharmaceutical companies to these healthcare providers of the need to warn their patients of the priapism risk with Trazodone has led to many tragic results in men, which include the permanent loss of the ability to have a normal erection leading to impotence. If you or a loved one has developed priapism after taking Trazodone, please contact attorney Dr. Lawrence Paikoff by email with our form or call (530) 297-1144 for a free case evaluation.
Proton Pump Inhibitor Kidney Injuries - August 22, 2017
Proton pump inhibitor medications often known as stomach acid reducing medications such as Omeprazole (Prilosec), Nexium, Prevacid and Protonix have been associated with kidney injuries. These medications are prescribed and also taken over the counter for acid reflux and other upper gastrointestinal complaints and disorders. The kidney injuries associated with the prolonged use of these medications include acute kidney injuries such as acute interstitial nephritis as well as chronic kidney injuries including end stage renal disease. If you or a loved one has developed kidney problems after the use of a proton pump inhibitor medication, please contact attorney Dr. Lawrence Paikoff by email with our form or call (530) 297-1144 for a free consultation.
Hepatitis A Injuries from Contaminated Food - June 2, 2017
Hepatitis A is a viral infection that affects the liver and can occur from consuming contaminated food. Hepatitis A can be a self limited disease process or a more serious liver injury. If you or a loved one believe they acquired Hepatitis A from consuming contaminated food, it is possible that you may have a legal case. Please contact attorney Dr. Lawrence Paikoff by email with our form or call (530) 297-1144 for a free evaluation.
Injuries from Reverse Shoulder Implants - March 29, 2017
Certain implants have been subject to a recall: Zimmer Biomet Comprehensive Reverse Shoulder System Humeral Tray Model 115340 manufactured from 2008-2011 and distributed between 2008 and 2015. These devices used in shoulder surgery such as in rotator cuff tears have been failing at an increased rate requiring revision surgeries and causing other injuries.
If you or a loved one believe they have been harmed by this medical device, please contact experienced attorney Dr. Lawrence Paikoff by email with our form or call (530) 297-1144 for a free consultation.
Talc Powder and Ovarian Cancer - November 14, 2016
Have you been diagnosed with ovarian cancer after using a talc based powder? Medical studies have shown an increased risk of ovarian cancer in individuals who have used talc based powders in their daily hygiene routine. There have been recent successful trial verdicts for individuals who have developed ovarian cancer after long term use of talc based powder hygiene products.
If you or a loved one have developed ovarian cancer after using these products, you may be entitled to financial compensation. Please contact attorney-physician Dr. Lawrence Paikoff by email with our form or call (530) 297-1144 for a free consultation.
Reactivation of Hepatitis B after Hepatitis C Treatment - October 13, 2016
Hepatitis C drugs may reactivate hepatitis B viral infections FDA warns: The Food and Drug Administration has recently reported an association between patients taking hepatitis C medications (Harvoni for example) and sometimes fatal reactivation of hepatitis B infections – hepatitis B is another serious form of hepatitis. The FDA has reported that 24 cases of hepatitis B reactivation have occurred in patients taking hepatitis C medications. Of these 24 cases, two patients died and one needed a liver transplant. If you or a loved one believe you have experienced the serious complication of hepatitis B reactivation after taking hepatitis C medications such as Harvoni, please contact attorney-physician Dr. Lawrence Paikoff by email with our form or call (530) 297-1144.
Abilify - September 4, 2016
There have been reports of a psychiatric medication Abilify, also known as Aripiprazole, being associated with uncontrolled, also known as compulsive, gambling behavior. If you or a loved one has suffered gambling losses while taking Abilify, please contact attorney-physician Dr. Lawrence Paikoff by email with our form or call (530) 297-1144.
Taxotere - September 4, 2016
There have been reports of permanent hair loss due to the use of the chemotherapy medication Taxotere, which is also known as Docetaxel. If you or a loved one has suffered permanent hair loss after taking Taxotere, please contact attorney-physician Dr. Lawrence Paikoff by email with our form or call (530) 297-1144.
Depuy Pinnacle Hips - September 4, 2016
There have been reports of failures of the metal on metal hip prosthesis known as Depuy Pinnacle Hips. If you believe you were injured by the Depuy Pinnacle hip device, you may have the right to pursue compensation. Injuries include the need for revision surgery of the hip joint and metallosis. Please contact attorney-physician Dr. Lawrence Paikoff by email with our form or call (530) 297-1144.
Stryker Rejuvenate hip system/Stryker ABG II hip system - November 6, 2014
There have been reports of serious problems/injuries associated with these metal on metal hip implants, which led to a recall of these devices in 2012. These problems and injuries include loosening of the hip implants and metallosis leading to premature failure and the need for revision surgery. If you believe you have experienced such injuries, please contact contact California attorney-physician Dr. Lawrence Paikoff by email or at (530) 297-1144 for an evaluation of your potential legal claim.
Diabetes Medication Actos and Bladder Cancer - April 11, 2014
The diabetes medication Actos has been linked to bladder cancer. If you developed bladder cancer after taking Actos and you are a non-smoker, please call attorney Dr. Lawrence Paikoff for an evaluation of a potential legal claim against the drug's manufacturer. Dr. Paikoff has extensive experience as an attorney in pharmaceutical litigation and is also a board certified internal medicine physician very familiar with diabetes and medications used in diabetes treatment. Please contact attorney-physician Dr. Lawrence Paikoff at (530) 297-1144 for a free evaluation.
Contact the Law Office of Lawrence S. Paikoff for a free consultation about your case!